U.S. doctors online nowAsk doctors free
Norfolk, MA
A 35-year-old female asked:

Is 60mg of prednisone for 4 weeks then start to taper on the 5wks really high or really bad? it's for small fiber neuropathy

1 doctor answer2 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
Essential: Prednisone has significant risk but also significant benefit for this condition. If you do not treat the disease will progress.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 29, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.